# SDR UPS99829124

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FS 1100 FRAME CAP LONGERON 31R TO 32R IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED, AND REPLACED CAP IAW 53-2-0.
